# SDR HYIA20221128001

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 39,937 hours, 38,309 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51220316
- Condition: Cracked
- Location: Zone 600
- Part time: 39,937 hours, 38,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A CRACK WAS VISUALLY IDENTIFIED ON THE RH UPPER FWD SPAR CAP PN: 5122031-6. THIS CRACK IS LOCATED NEAR THE FORWARD RADIUS OF THE SPAR CAP AT APPROXIMATE RWS 70.94. THIS CRACK WAS CONFIRMED BY SURFACE EDDY CURRENT, MEASURES APPROXIMATELY 1 INCH LONG, AND IS CONSISTENT WITH OTHER CRACKS VISUALLY IDENTIFIED IN THIS AREA. THE CAP WILL BE REMOVED AND REPLACED USING NEW PARTS.
